I take morphine and methadone and topamax and ativan..BPmeds..Of all the seizure meds,,Topamax was the onlt one that helped at all, and it only helps with the jabbing and jolting pains that I get in my left eye- ( feels like someone is pounding a railroad tie in it ) My aneurysm is behind my left eye...I use to get these pains at first 5-10 times a day..then it became all the time-365...Allways the same area. Annie location...Why they (neurosurgeon ) says it's the trigeminal nerve..That is damaged...And when I had surgery and when they was placing the stent in the artery,,,The pain from them messing with the artery and trying to place the stent..Was AGONY...I was screaming, crying, It was the most horrible pain I ever felt !!! They did this via angiogram...
And I was wide awake...But the stent was in the artery and touching the 5th cranial nerve, (through the artery ) that is how close the artery and nerve is..I know I scared everyone in that room, but I could not control myself,,The pain was horrendous..Why we know it's nerve related...I do not want to go through that ever again...I then had a stoke...I p[assed a clot, It was just a bad day !! But they did save my life..That s why I'm inoperable..
They will not touch me again..I think I scared them all,, What I had is not suppose to be painful at all,, maybe a little hotness when they put in the dye..But my head felt explosive !! Without meds, thats what it feels like..Only behind my left eye (annie location ) My aneurysm is 1 centimeter by 6.8 millimeters..Very round ..It's the whole artery that is effected..Not a bubble...on the artery..Another reason it's inoperable..But it fills up with blood and then it pulsates with my heartbeat. They seen it on angiogram..So it sometimes is larger..
.I've had this monster for so long, Wish,I never knew I had it sometimes...Why I take the ativan...Helps with my nerves...Knowing you got a time bomb in your head and no one can help you...Really affects your nerves..Or it does mine !! But I don't know why my pain Doc says continouis migrains, I really don't care. As long as he takes care of me,
But I can't take triptans..I tried them once and they caused all my arteries / veins to enlarge . My neck , both sides looked horrible, The arteries were all swollen..And they were afraid that was happening in my brain too, And it did not help at all with my pain..I took them one time, then that happened and Docs said for me to never ever take them again..Could cause the aneurysm to burst ...HMMMMmmmmm.. O.K I just wrote a book..If your still reading,,,,Hugs, and I hope you have a pain free day ! Cindy
Post Edited (Cyndie) : 10/15/2006 7:16:10 AM (GMT-6)